# SDR A6WA201542775

- Difficulty date: May 23, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 27,405 hours, 26,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6050
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CAP ON FS 280 FLOORBEAM IS CRACKED AT RBL 9 & 12.
